Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 160, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 13, 2020, 12:47 PM EST for Gwinnett County, Walton County, Georgia. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2020, 12:47 PM EST (17:47 UTC)
- Expired
- Feb 13, 2020, 7:11 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gwinnett County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alcovy River at New Hope Road near Grayson (ALCG1). The gauge peaked at 9.22 ft at Feb 13, 2020, 2:00 PM EST.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02208150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
906 WGUS42 KFFC 131747 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1247 PM EST Thu Feb 13 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC135-297-140213- /O.NEW.KFFC.FL.W.0160.200213T1747Z-200214T0213Z/ /ALCG1.1.ER.200213T1746Z.200213T1900Z.200213T2013Z.UU/ 1247 PM EST Thu Feb 13 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Alcovy River near Lawrenceville. * From this afternoon until this evening. * At 12 PM Thursday the stage was 9 feet...and rising. * Minor flooding is forecast. * Flood stage is 9 feet. * Forecast to rise above flood stage by this afternoon and continue to rise to near 9.1 feet by this afternoon. The river will fall below flood stage by late this afternoon. * At 9 feet...Flood stage is reached. Minor flooding begins of the woodlands upstream and downstream from the river gauge at New Hope Road. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$
3 follow-up statements
207
WGUS82 KFFC 131845
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
145 PM EST Thu Feb 13 2020
...The Flood Warning continues for the following rivers in Georgia...
Alcovy River near Lawrenceville affecting Gwinnett and Walton
Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
GAC021-153-169-207-289-140845-
/O.CON.KFFC.FL.W.0100.000000T0000Z-200217T0600Z/
/MACG1.1.ER.200207T0006Z.200208T0945Z.200217T0000Z.NO/
145 PM EST Thu Feb 13 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late Sunday night.
* At 1 PM Thursday the stage was 18.1 feet...and steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue remain between 18 and 18.5 feet through
early Sunday, then begin falling. The river will fall below flood
stage Sunday evening.
* At 19 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-140845-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200214T0000Z.000000T0000Z.NO/
145 PM EST Thu Feb 13 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 12 PM Thursday the stage was 15.7 feet...and steady.
* Moderate flooding will continue.
* Flood stage is 12 feet.
* The river will remain near 15.8 feet through this evening
then begin falling.
* At 16 feet...Flooding of farm lands...timberlands...and access
roads will occur.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-140845-
/O.CON.KFFC.FL.W.0157.200215T1800Z-000000T0000Z/
/LBRG1.1.ER.200215T1800Z.200218T0000Z.000000T0000Z.NO/
145 PM EST Thu Feb 13 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* From Saturday early afternoon until further notice.
* At 1 PM Thursday the stage was 13.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast to rise above flood stage by Saturday early afternoon and
continue to rise to near 16.2 feet by Monday evening.
* At 15 feet...Flood Stage is reached and minor flooding begins.
Water overflows into the broad swampy flood plain. Farm fields on
the right bank flood. General agriculture and timber interests are
affected by the flooding. In addition...water reaches the top of
the boat ramp near the Highway 341 bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC135-297-140247-
/O.EXT.KFFC.FL.W.0160.000000T0000Z-200214T0247Z/
/ALCG1.1.ER.200213T1734Z.200213T1900Z.200213T2047Z.UU/
145 PM EST Thu Feb 13 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Alcovy River near Lawrenceville.
* Until this evening.
* At 01PM Thursday the stage was 9.2 feet...and
rising/falling/steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* At 9.0 feet...Flood stage is reached. Minor flooding begins of the
woodlands upstream and downstream from the river gauge at New Hope
Road.
* This crest compares to a previous crest of 9.3 feet on May 30 2018.
&&
LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379
$$247
WGUS82 KFFC 131853 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
145 PM EST Thu Feb 13 2020
...The Flood Warning continues for the following rivers in Georgia...
Alcovy River near Lawrenceville affecting Gwinnett and Walton
Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
GAC021-153-169-207-289-140845-
/O.CON.KFFC.FL.W.0100.000000T0000Z-200217T0600Z/
/MACG1.1.ER.200207T0006Z.200208T0945Z.200217T0000Z.NO/
145 PM EST Thu Feb 13 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late Sunday night.
* At 1 PM Thursday the stage was 18.1 feet...and steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue remain between 18 and 18.5 feet through
early Sunday, then begin falling. The river will fall below flood
stage Sunday evening.
* At 19 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC091-271-315-140845-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200214T0000Z.000000T0000Z.NO/
145 PM EST Thu Feb 13 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 12 PM Thursday the stage was 15.7 feet...and steady.
* Moderate flooding will continue.
* Flood stage is 12 feet.
* The river will remain near 15.8 feet through this evening
then begin falling.
* At 16 feet...Flooding of farm lands...timberlands...and access
roads will occur.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-140845-
/O.CON.KFFC.FL.W.0157.200215T1800Z-000000T0000Z/
/LBRG1.1.ER.200215T1800Z.200218T0000Z.000000T0000Z.NO/
145 PM EST Thu Feb 13 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* From Saturday early afternoon until further notice.
* At 1 PM Thursday the stage was 13.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast to rise above flood stage by Saturday early afternoon and
continue to rise to near 16.2 feet by Monday evening.
* At 15 feet...Flood Stage is reached and minor flooding begins.
Water overflows into the broad swampy flood plain. Farm fields on
the right bank flood. General agriculture and timber interests are
affected by the flooding. In addition...water reaches the top of
the boat ramp near the Highway 341 bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC135-297-140247-
/O.COR.KFFC.FL.W.0160.000000T0000Z-200214T0247Z/
/ALCG1.1.ER.200213T1734Z.200213T1900Z.200213T2047Z.UU/
145 PM EST Thu Feb 13 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Alcovy River near Lawrenceville.
* Until this evening.
* At 1 PM Thursday the stage was 9.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 9 feet.
* The river is expected to crest shortly, then begin falling. The river
will fall below flood stage later this afternoon.
* At 9 feet...Flood stage is reached. Minor flooding begins of the
woodlands upstream and downstream from the river gauge at New Hope
Road.
&&
LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379
$$977 WGUS82 KFFC 140011 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 711 PM EST Thu Feb 13 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties GAC135-297-140041- /O.CAN.KFFC.FL.W.0160.000000T0000Z-200214T0247Z/ /ALCG1.1.ER.200213T1734Z.200213T1845Z.200213T1948Z.UU/ 711 PM EST Thu Feb 13 2020 The Flood Warning is cancelled for The Alcovy River near Lawrenceville. * This takes effect immediately. * At 6 PM Thursday the stage was 6.7 feet...and falling. * Flood stage is 9 feet. * The river will continue to fall. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 10:03 AM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Feb 13, 10:03 AM EST, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1003 AM EST Thu Feb 13 2020 .UPDATE... A cold front is moving southeastward across the forecast area, and is currently positioned across central and eastern Georgia. Heavier showers and isolated thunderstorms are ongoing in the areas along and ahead of the front. With a low instability/high shear environment in place ahead of the front, there remains a marginal risk for some strong to isolated severe thunderstorms in central and east Georgia throughout the day today. Damaging wind gusts will be the primary hazard associated with any severe storms that occur. Some light showers are ongoing behind the cold front, which are coming to an end across northwest Georgia and will soon clear out of the metro area. Multiple rivers, creeks, and streams remain in minor to moderate flood stage, particularly in north Georgia in response to heavy rain during the early morning hours. Minor adjustments have been made to the forecast based on the progression of the front, along with the latest observations and trends. King && .PREV DISCUSSION... /Issued 600 AM EST Thu Feb 13 2020/ UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 313 AM EST Thu Feb 13 2020/ SHORT TERM /Today through Friday/... A cold front is forecast to move across the area today and early evening. SPC has indicated a marginal risk for severe thunderstorms along and ahead of the front for today. This is due to strong low level shear but overall weak instability, therefore a high shear low cape event. Strong-damaging Thunderstorm winds are the most likely hazard. The Flash Flood Watch for far N GA will continue until 18z. The bulk of the heavy rain potential should be over by then. Rain chances will be ending for at least portions of N GA this afternoon and the rest of the area tonight. Sunshine is expected to return on Friday. Some areas could see wind advisory criteria today(20 mph sustained), but not a widespread event for an advisory to be issued. Forecast high temperatures are running close to normal for areas over the far northwest today, to 10-15 degrees above normal over the far southeast portion of the forecast area. Forecast high temperatures are running from near to 5-10 degrees below normal on Friday and a little cooler in the mountains. Forecast low temperatures are running from a few degrees below normal for areas to the far north and west tonight to as much as 5-10 degrees above normal for areas to the far east and south. Overall confidence is medium to high. BDL LONG TERM /Friday Night through Wednesday/... The upper level short wave quickly exits the area with weak upper level ridging and surface high pressure across the forecast area. Clear skies and near calm winds overnight will allow for good radiational cooling with overnight lows below normal with temperatures in the mid 20s to mid 30s Saturday morning. Afternoon highs will rebound but remain 5 degrees below normal with mid 40s to upper 50s across the area. Models diverge Saturday night into Sunday as ECMWF is more progressive developing a surface low along the northern GOMEX, with increasing moisture and low chance POPs across portions of the forecast area Sunday and Monday as temperatures again moderate to above normal temperatures. The next system approaches northwest GA Tuesday and Wednesday with POPs increasing to likely ahead of an elongated surface front that moves through the forecast area on Wednesday. There is a chance we could see a respite from rain by the end of the week, but models are not in any agreement on this and will continue at least low chance POPs for now. Atwell AVIATION... 12Z Update... Mainly MVFR ceilings associated with showers moving across the area and some IFR ceilings possible as well. Some IFR/MVFR vsbys associated with the rain/shower/thunderstorm activity. Improvement expected late day and tonight to VFR. Surface winds SSW 10-15 kts with gusts 20-25 kts becoming W-N during the day and tonight. Wind diminishing tonight. //ATL Confidence...12Z Update... Medium confidence for ceilings/vsbys/weather. High confidence for winds. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 66 38 55 31 / 90 5 0 0 Atlanta 67 34 49 30 / 80 5 0 0 Blairsville 57 28 44 25 / 90 5 0 0 Cartersville 61 30 47 27 / 80 5 0 0 Columbus 69 39 57 33 / 80 5 0 0 Gainesville 65 34 50 30 / 80 5 0 0 Macon 70 41 59 34 / 80 10 0 0 Rome 59 30 46 26 / 50 5 0 0 Peachtree City 69 34 52 30 / 80 5 0 0 Vidalia 76 49 62 37 / 70 70 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM EST this afternoon for the following zones: Bartow...Catoosa...Chattooga...Cherokee... Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...Lumpkin... Murray...Pickens...Polk...Towns...Union...Walker...White... Whitfield. && SHORT TERM...King
Hazardous weather outlook, Feb 13, 4:55 AM EST, 7 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 455 AM EST Thu Feb 13 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 455 AM EST Thu Feb 13 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Flash Flood Watch remains in effect for portions of north Georgia through early this afternoon. Additional rainfall amounts of up to 1 inch with locally higher amounts are possible. Soils remain saturated and several rivers, creeks and streams remain near or in flood, so any additional rainfall will only create runoff and exacerbate ongoing flooding conditions. Strong thunderstorms are possible across portions of west and central Georgia through this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms will be possible Tuesday as a surface front moves across the area. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 13, 10:21 AM EST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1021 AM EST Thu Feb 13 2020
GAZ061-062-074>076-084-131545-
Wilkinson GA-Jefferson GA-Washington GA-Hancock GA-Glascock GA-
Warren GA-
1021 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHERN
JEFFERSON...WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND WARREN
COUNTIES UNTIL 1045 AM EST...
At 1020 AM EST...a line of strong thunderstorms was along a line
extending from near Mesena to near McIntyre...and moving east at 40
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Warrenton, Gibson, Wrens, Gordon, Davisboro, Tennille,
Ivey, Harrison, Stapleton, Oconee, Avera, Norwood, Mitchell, Camak,
Deepstep, Riddleville, Edge Hill, Edgehill and Hamburg State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3281 8273 3288 8334 3297 8324 3298 8321
3297 8317 3299 8318 3301 8315 3295 8307
3299 8305 3303 8307 3307 8304 3308 8305
3305 8310 3309 8312 3354 8262 3341 8255
3335 8255 3331 8234 3325 8225
TIME...MOT...LOC 1520Z 271DEG 41KT 3351 8255 3288 8320
WIND...40MPHSpecial weather statement, Feb 13, 10:44 AM EST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 AM EST Thu Feb 13 2020
GAZ083>085-096-097-105>109-131630-
Wilkinson GA-Crisp GA-Dooly GA-Johnson GA-Wilcox GA-Laurens GA-
Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
1044 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...CRISP...
EASTERN DOOLY...NORTHWESTERN JOHNSON...WILCOX...NORTHWESTERN
LAURENS...BLECKLEY...NORTHWESTERN DODGE...SOUTHEASTERN TWIGGS AND
PULASKI COUNTIES UNTIL 1130 AM EST...
At 1044 AM EST...a line of strong thunderstorms was along a line
extending from Toomsboro to near Fort Early...and moving east at 30
mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Cordele, Cochran, Eastman, Hawkinsville, Vienna, Abbeville,
Wrightsville, Irwinton, East Dublin, Chester, Rochelle, Arabi,
Dexter, Dudley, Cadwell, Pineview, Toomsboro, Pinehurst and Pitts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8394 3193 8392 3200 8394 3229 8367
3229 8362 3239 8353 3241 8348 3248 8349
3286 8313 3284 8297 3276 8296 3281 8280
3277 8277 3279 8263 3185 8345 3185 8361
3180 8361 3180 8378
TIME...MOT...LOC 1544Z 282DEG 24KT 3282 8307 3189 8397
WIND...40MPHSpecial weather statement, Feb 13, 10:44 AM EST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 AM EST Thu Feb 13 2020
GAZ062-074>076-084-131630-
Wilkinson GA-Jefferson GA-Washington GA-Glascock GA-Warren GA-
1044 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
JEFFERSON...WASHINGTON...GLASCOCK AND SOUTHEASTERN WARREN COUNTIES
UNTIL 1130 AM EST...
At 1044 AM EST...a line of strong thunderstorms was extending from
near Bastonville to near Warthen to near Toomsboro... and moving
southeast at 30 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Louisville, Gibson, Wrens, Davisboro, Tennille,
Harrison, Stapleton, Oconee, Avera, Mitchell, Deepstep, Riddleville,
Edge Hill, Edgehill, Downs, Grange, Stapletons Crossroads, Pringle
and Agricola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3308 8229 3282 8257 3280 8261 3279 8267
3280 8269 3277 8276 3281 8281 3276 8296
3284 8297 3286 8315 3340 8255 3335 8255
3336 8253 3334 8250 3334 8245 3331 8240
3331 8234 3327 8226 3323 8223
TIME...MOT...LOC 1544Z 294DEG 25KT 3337 8250 3312 8277 3287 8304
WIND...40MPHSpecial weather statement, Feb 13, 11:27 AM EST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1127 AM EST Thu Feb 13 2020
GAZ097-098-108>111-131715-
Wheeler GA-Telfair GA-Treutlen GA-Wilcox GA-Laurens GA-Dodge GA-
1127 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
NORTHWESTERN TELFAIR...WESTERN TREUTLEN...WILCOX...LAURENS AND DODGE
COUNTIES UNTIL 1215 PM EST...
At 1126 AM EST...a line of strong thunderstorms was along a line
extending from Spann to Sibley...and moving east at 30 mph.
HAZARD...Winds up to 40 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Dublin, McRae, Eastman, Soperton, Abbeville, Helena, East Dublin,
Chester, Rochelle, Milan, Dexter, Cadwell, Rhine, Chauncey, Pitts,
Rentz, Union, Lothair, Plainfield and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3185 8318 3185 8361 3191 8361 3213 8340
3213 8336 3210 8335 3212 8331 3215 8332
3218 8329 3221 8333 3271 8285 3269 8279
3266 8279 3261 8267 3252 8267 3249 8247
3182 8314
TIME...MOT...LOC 1626Z 280DEG 28KT 3267 8278 3180 8372
WIND...40MPHSpecial weather statement, Feb 13, 11:28 AM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1128 AM EST Thu Feb 13 2020
GAZ074-076-085-086-131715-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
1128 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...SOUTHEASTERN
WASHINGTON...NORTHWESTERN EMANUEL AND JOHNSON COUNTIES UNTIL 1215 PM
EST...
At 1128 AM EST...a line of strong thunderstorms was extending from
near Keysville to near Spann...and moving southeast at 25 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, Louisville, Wrightsville, Wadley, Adrian, Harrison,
Bartow, Summertown, Kite, Spann, Donovan, Modoc, Blundale,
Norristown, Pringle, Three Points, Moxley, Norristown Junction,
Dellwood and New Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3249 8247 3252 8266 3252 8267 3261 8267
3266 8279 3269 8279 3271 8285 3325 8225
3323 8223 3307 8229 3293 8227 3284 8232
3280 8220 3281 8215
TIME...MOT...LOC 1628Z 293DEG 23KT 3320 8223 3270 8276
WIND...40MPHSpecial weather statement, Feb 13, 12:14 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1214 PM EST Thu Feb 13 2020
GAZ086-098-110>113-131800-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Montgomery GA-
1214 PM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...WHEELER...
TELFAIR...EMANUEL...TREUTLEN AND MONTGOMERY COUNTIES UNTIL 100 PM
EST...
At 1214 PM EST...a line of strong thunderstorms was extending from
near Herndon to near Barnhill to near Queensland...and moving
southeast at 25 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, McRae, Soperton, Alamo, Mount Vernon, Vidalia, Helena,
Twin City, Lumber City, Glenwood, Milan, Stillmore, Oak Park, Ailey,
Scotland, Higgston, Garfield, Summertown, Nunez and Jacksonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3182 8315 3190 8321 3227 8276 3245 8269
3249 8265 3250 8265 3253 8256 3256 8259
3283 8228 3281 8215 3266 8208 3260 8200
3254 8203 3256 8208 3252 8215 3235 8225
3231 8224 3178 8286 3178 8301
TIME...MOT...LOC 1714Z 304DEG 22KT 3284 8218 3233 8271 3184 8330
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:34 PM EST | Special Weather Statement | FFC | Dade | 56 min |
| Feb 12, 9:20 PM EST | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 55 min |
| Feb 13, 4:51 AM EST | Special Weather Statement | FFC | Floyd, Haralson, Polk | 24 min |
| Feb 13, 5:14 AM EST | Special Weather Statement | FFC | Bartow, Carroll, Floyd, Haralson, Paulding, Polk | 46 min |
| Feb 13, 5:42 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 48 min |
| Feb 13, 5:46 AM EST | Special Weather Statement | FFC | Coweta, Douglas, Fulton, Heard | 59 min |
| Feb 13, 6:00 AM EST | Special Weather Statement | FFC | Troup | 60 min |
| Feb 13, 6:16 AM EST | Special Weather Statement | FFC | Bartow, Polk | 119 min |
| Feb 13, 6:27 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Hall, Lumpkin and 1 more | 63 min |
| Feb 13, 6:42 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 63 min |
| Feb 13, 6:53 AM EST | Special Weather Statement | FFC | Harris, Meriwether, Pike, Troup | 52 min |
| Feb 13, 6:54 AM EST | Special Weather Statement | FFC | Harris, Meriwether, Pike, Troup | 66 min |
| Feb 13, 7:00 AM EST | Special Weather Statement | FFC | Banks, Barrow, Jackson, Rockdale | 60 min |
| Feb 13, 7:17 AM EST | Special Weather Statement | FFC | Butts, Henry, Lamar, Newton, Pike, Spalding and 1 more | 58 min |
| Feb 13, 7:31 AM EST | Special Weather Statement | FFC | Clarke, Madison, Newton, Oconee, Walton | 59 min |
| Feb 13, 8:11 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Talbot, Upson | 34 min |
| Feb 13, 8:19 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe | 26 min |
| Feb 13, 8:25 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 21 days |
| Feb 13, 8:30 AM EST | Special Weather Statement | FFC | Greene, Morgan, Oconee, Oglethorpe | 30 min |
| Feb 13, 8:50 AM EST | Special Weather Statement | FFC | Crawford, Macon, Marion, Schley, Stewart, Taylor and 1 more | 25 min |
| Feb 13, 8:55 AM EST | Special Weather Statement | FFC | Jasper, Jones, Monroe, Putnam | 35 min |
| Feb 13, 9:04 AM EST | River Flood Warning | FFC | Gwinnett | 21 days |
| Feb 13, 9:06 AM EST | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 24 min |
| Feb 13, 9:09 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 32 hr |
| Feb 13, 9:27 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 2 more | 33 min |
| Feb 13, 9:38 AM EST | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Putnam, Taliaferro, Wilkes | 37 min |
| Feb 13, 10:00 AM EST | Special Weather Statement | FFC | Dooly, Houston, Twiggs, Wilkinson | 45 min |
| Feb 13, 10:21 AM EST | Special Weather Statement | FFC | Glascock, Warren, Washington | 24 min |
| Feb 13, 10:44 AM EST | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 46 min |
| Feb 13, 10:46 AM EST | River Flood Warning | FFC | Montgomery, Telfair, Wheeler | 7 days |
| Feb 13, 11:19 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 21 days |
| Feb 13, 11:19 AM EST | River Flood Warning | FFC | Cherokee | 25 hr |
| Feb 13, 11:27 AM EST | Special Weather Statement | FFC | Dodge, Laurens, Treutlen, Wilcox | 48 min |
| Feb 13, 11:28 AM EST | Special Weather Statement | FFC | Jefferson, Johnson | 47 min |
| Feb 13, 12:14 PM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Treutlen, Wheeler | 46 min |
| Feb 13, 12:59 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 46 min |
| Feb 13, 1:02 PM EST | River Flood Warning | FFC | Catoosa | 21 days |
| Feb 13, 1:09 PM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:09 PM EST | Special Weather Statement | FFC | Toombs | 21 min |
| Feb 13, 5:50 PM EST | River Flood Warning | FFC | Cherokee | 15 hr |
| Feb 13, 6:28 PM EST | River Flood Warning | FFC | Floyd | 35 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.